×

Snap-back repellers imply chaos in \(\mathbb{R}^n\). (English) Zbl 0381.58004


MSC:

37C70 Attractors and repellers of smooth dynamical systems and their topological structure
54H20 Topological dynamics (MSC2010)
92D25 Population dynamics (general)
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Li, T.-Y; Yorke, J.A, Period three implies chaos, Amer. math. monthly, 82, 985-992, (1975) · Zbl 0351.92021
[2] Lorenz, E.N, Deterministic nonperiodic flow, J. atmos. sci., 20, 130-141, (1963) · Zbl 1417.37129
[3] {\scR. M. May}, Mathematical aspects of the dynamics of animal populations, to appear.
[4] May, R.M, Biological populations with nonoverlapping generations: stable points, stable cycles, and chaos, Science, 186, 645-647, (1974)
[5] {\scJ. Guckenheimer, G. Oster, and A. Ipaktchi}, The dynamics of density dependent population models, to appear. · Zbl 0379.92016
[6] Beddington, J.R; Free, C.A; Lawton, J.H, Dynamic complexity in predator prey models framed in difference equations, Nature, 255, 58-60, (1975)
[7] Smale, S, Differentiable dynamical systems, Bull. amer. math. soc., 73, 747-817, (1967) · Zbl 0202.55202
[8] {\scF. R. Marotto}, Doctoral Thesis, Boston University, Boston, Mass.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.